# SDR AALA202205069885

- Difficulty date: April 15, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 35,211 hours, 14,431 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM T CAP LOCATED AT STA 986 AND RBL 43. REPAIRED PER SRM 53-70-51-2R-6 AND EA 335687.
